MathSciNet Relay Station
MathSciNet bibliographic data
MR2231912 31C05 (43A70 47D07)
Priola, Enrico; Zabczyk, Jerzy On bounded solutions to convolution equations. Proc. Amer. Math. Soc. 134 (2006), no. 11, 3275–3286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement